# SDR GLBA20100630K

- Difficulty date: June 30, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 29,426 hours, 36,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 213.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP FOUND CORROSION ON BELLY SKIN AT FS 213.25 BETWEEN STRINGER 16L AND 15L, WITH AN AREA OF 1" BY .75".  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-042. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
